# SDR AALA20010557

- Difficulty date: March 14, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: S271T0054
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TUL - FLT 1805 - EN ROUTE TUL-DFW, DETECTED RIGHT SIDE HYDRAULIC QUANTITY LOW.  RETURNED TUL GATE WITHOUT FURTHER INCIDENT.  REPLACED NR 2 SIDE ENGINE DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
